# SDR AU961116

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810321039
- Condition: Corroded
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN LH WHEEL BAY LEAKING AT 90 DEGREE BEND DUE TO CORROSION PITTING
